# SDR JR2R2016060350036

- Difficulty date: June 3, 2016
- Submitted: June 3, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- Aircraft time: 55,753 hours, 42,419 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 591218849
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INTERNAL ANGLE FOR DORSAL FIN CRACKED.  REPLACED LT INTERNAL ANGLE FOR DORSAL FIN IAW SRM 51-30-5 AND DWG 5912188.
